| Model Number |
4473 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited noise.Technical services (ts) advised noise was oversensed and resulted in inappropriate atrial tachy response episodes to be stored.Ts also found two high out of range pacing impedance measurements.Ts also found evidence of respiratory rate trend oversensing.The patient was seen in clinic.The health care professional (hcp) reported noise can be reproduced with isometrics.The hcp completed reprogramming suggested by ts.The hcp provided they would continue to monitor the patient at this time.This ra lead remains in service.No adverse patient effects were reported.